# SDR AALA202309058192

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,814 hours, 10,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED THE LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
